# SDR ASOA2012110802443

- Difficulty date: October 22, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM ANGLE AT FS 280 HAS CORROSION DAMAGE.  REMOVED FWD FLOORBEAM ANGLE.  LOCATED AND DRILLED FWD FLOORBEAM ANGLE IAW SRM 51-42-06-001-001.  REPLACED FWD FLOORBEAM ANGLE IAW SRM 51-42-06 AND 51-42-21.
